Biblio Index

Export 3 results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is O  [Clear All Filters]
Leopardi, P., Sommariva, A., & Vianello, M.. (2017). Optimal polynomial meshes and Caratheodory-Tchakaloff submeshes on the sphere. Dolomites Research Notes on Approximation, 10(Special_Issue), 18-24. presented at the 05/2017. doi:10.14658/pupj-drna-2017-Special_Issue-4
PDF icon LeopardiSommarivaVianello_DRNA2017.pdf (485.74 KB)
Bos, L., & De Marchi, S.. (2011). On Optimal Points for Interpolation by Univariate Exponential Functions. Dolomites Research Notes on Approximation, 4(1), 8-12. presented at the 09/2011. doi:10.14658/pupj-drna-2011-1-2
PDF icon Bos-2011-OOP.pdf (135.3 KB)
Fasshauer, G. (2008). “Optimal” Shape Parameters for RBF Approximation Methods. Dolomites Research Notes on Approximation, 1(1). presented at the 09/2008.
PDF icon Fasshauer-2008-Lecture5.pdf (1.15 MB)